MathSciNet Relay Station
MathSciNet bibliographic data
MR2052939 (2005d:53058) 53C21 (53C20 58E11)
Hu, Zejun; Li, Haizhong A new variational characterization of $n$-dimensional space forms. Trans. Amer. Math. Soc. 356 (2004), no. 8, 3005–3023.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement